Alert archive / Iowa / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 216, NWS Sioux Falls, SD

September 20, 2014Ida County, Woodbury County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Sep 20, 2014, 12:38 AM CDT for Ida County, Woodbury County, Iowa. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2014, 12:38 AM CDT (05:38 UTC)
Expired
Sep 20, 2014, 1:15 AM CDT
In force
37 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ida County, IA, Woodbury County, IA

The radar

The Omaha radar (KOAX), 140 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1032 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1032 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1892 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WUUS53 KFSD 200538
SVRFSD
IAC093-193-200615-
/O.NEW.KFSD.SV.W.0216.140920T0538Z-140920T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1238 AM CDT SAT SEP 20 2014

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL WOODBURY COUNTY IN WEST CENTRAL IOWA...
  IDA COUNTY IN WEST CENTRAL IOWA...

* UNTIL 115 AM CDT

* AT 1238 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CUSHING...
  OR 9 MILES NORTHWEST OF IDA GROVE...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  IDA GROVE AROUND 1255 AM CDT.
  ARTHUR AROUND 105 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4233 9574 4251 9570 4250 9539 4248 9539
      4247 9532 4225 9533
TIME...MOT...LOC 0538Z 278DEG 31KT 4242 9562 

HAIL...<.75IN
WIND...60MPH

$$

BT
2 follow-up statements
358 
WWUS53 KFSD 200547
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1247 AM CDT SAT SEP 20 2014

IAC093-193-200615-
/O.CON.KFSD.SV.W.0216.000000T0000Z-140920T0615Z/
WOODBURY IA-IDA IA-
1247 AM CDT SAT SEP 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR EAST CENTRAL WOODBURY AND IDA COUNTIES...

AT 1247 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IDA GROVE...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ARTHUR AROUND 1250 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4233 9574 4251 9570 4250 9539 4248 9539
      4247 9532 4225 9533
TIME...MOT...LOC 0547Z 285DEG 38KT 4238 9541 

HAIL...<.75IN
WIND...60MPH

$$

BT
895 
WWUS53 KFSD 200605
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
105 AM CDT SAT SEP 20 2014

IAC093-193-200615-
/O.EXP.KFSD.SV.W.0216.000000T0000Z-140920T0615Z/
WOODBURY IA-IDA IA-
105 AM CDT SAT SEP 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WOODBURY AND IDA
COUNTIES WILL EXPIRE AT 115 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 4233 9574 4251 9570 4250 9539 4248 9539
      4247 9532 4225 9533
TIME...MOT...LOC 0601Z 278DEG 31KT 4238 9541 

$$

BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 11:11 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Sep 19, 11:11 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1111 PM CDT FRI SEP 19 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 411 PM CDT FRI SEP 19 2014

SURFACE BOUNDARY CONTINUES TO SETTLE SOUTHEAST THIS AFTERNOON. WITH
THERMAL RIDGE ALOFT MOVING OVERHEAD...TEMPERATURES HAVE SOARED INTO
THE 80S OVER MUCH OF THE CWA...10-15+ DEGREES ABOVE TYPICAL MID-
SEPTEMBER HIGHS. THE PRIMARY CONCERN INTO THE OVERNIGHT HOURS WILL
BE WITH CHANCES OF CONVECTION THIS EVENING.

SURFACE FRONT WILL CONTINUE TO DROP SE AND BY 00Z EXTEND ALONG A
LINE FROM YANKTON...TO SIOUX FALLS AND NORTHEAST TO WORTHINGTON.
SOUNDINGS CONTINUE TO INDICATE THE AREA REMAINS FAIRLY CAPPED INTO
THE EVENING...BUT LOW-LVL CONVERGENCE WILL BEGIN TO INCREASE BY 00Z
AS ELONGATED MID-LVL TROUGH MOVES THROUGH THE NORTHERN PLAINS.
INCREASING FRONTOGENESIS WITHIN THE 800:700 MB LAYER SHOULD BE
STRONG ENOUGH TO PRODUCE A LINEAR AREA OF MAINLY ELEVATED
THUNDERSTORMS OVER THE SERN THIRD OF THE CWA. CANNOT RULE OUT A
MARGINALLY SVR STORM OR TWO...AS EFFECTIVE CAPE AND SHEAR VALUES
AVERAGE AROUND 1200 J/KG AND 30 KNOTS. THIS SCATTERED ACTIVITY
SHOULD DRIFT SOUTHWARD BY EARLY MORNING.

A LACK OF STRONG COLD ADVECTION ALOFT WILL LEAD TO ANOTHER WARM DAY
ON SATURDAY.  THE BIGGEST SHOT OF COLDER AIR IS NOT EXPECTED TO
ARRIVE UNTIL THE EVENING...WHEN A SECONDARY COLD FRONT MOVES THROUGH
THE REGION. TEMPERATURES WILL CLIMB BACK NEAR THE 80 DEGREE MARK.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 411 PM CDT FRI SEP 19 2014

SECONDARY BOUNDARY WILL BE PUSHING THROUGH THE REMAINDER OF THE
CWA ON SATURDAY EVENING. MINIMAL INSTABILITY WILL BE FOCUSED
IMMEDIATELY NEAR AND JUST BEHIND THE BOUNDARY...WITH POTENTIAL FOR
A FEW HUNDRED J/KG CAPE. COVERAGE WOULD CERTAINLY BE TOWARD THE
MINIMAL END...AND FORCING ON A QUICK TRIP OUT OF THE AREA BY
EARLY EVENING...THANKS TO 130 KNOT JET. WINDS LOOK TO DROP OFF
TOO QUICKLY IN MOST SOLUTIONS WITH DECENT POST FRONTAL SUBSIDENCE
AND UP TO 20 TO 25 KNOTS WINDS AROUND 500-600 FT AGL...SO KICKED
UP A BIT THROUGH THE EVENING AND EARLY OVERNIGHT HOURS.
SUNDAY...WITH SURFACE RIDGE BUILDING THROUGH THE WESTERN
CWA...EAST WILL STILL BE IN ENOUGH NORTHERLY FLOW TO BE SOMEWHAT
BREEZY...WITH MIXING TEMPS UPPER 60S TO LOWER 70S. MORE FLAT
CUMULUS IN EAST VERSUS WEST.

COOLEST NIGHT OF THE PERIOD WILL BE SUNDAY NIGHT AS SPRAWLING
RIDGE DRIFTS OVER THE AREA...CENTERED JUST EAST OF I 29 BY MONDAY
MORNING. COULD SEE A FEW OF THE COOLER SPOTS DIP TO AROUND 40
DEGREES.

ON MONDAY...UPPER LOW CURRENTLY OFF THE SOUTHWESTERN U.S. WILL BE
PULLED NORTHEAST WITH TROUGH DEEPENING AGAIN OFF THE WEST COAST.
INCREASING MOISTURE TRANSPORT SHOULD START TO BRING FIRST THREAT
OF RAINFALL BY MID TO LATE AFTERNOON TO THE WEST...AND SPREADING
TO AROUND THE I29 CORRIDOR BY TUESDAY MORNING. CONTINUED DRIER AND
STABLE TRAJECTORY INTO THE EASTERN AREAS...AND OVERALL NOT GREATLY
IMPRESSED BY POTENTIAL FOR ANY THUNDER COVERAGE COMPARED TO
PRECIPITATION COVERAGE...SO KEPT A CATEGORY LOWER FOR THE MOST
PART.

A MUCH MORE CONFIDENT CONSENSUS TODAY ON HANDLING OF EARLY TO MID
WEEK TROUGH WORKING THROUGH MEAN LARGE SCALE RIDGING ACROSS THE
CENTRAL PLAINS. IN FACT...GFS ENSEMBLES IN EXTRAORDINARY AGREEMENT
WITHIN SOLUTION ENVELOPE...AND ONLY BEGIN TO DIFFER WITH OTHER
SOLUTIONS BY THURSDAY AND FRIDAY IN STALLING UPPER WAVE OVER THE
AREA AND RECONNECTING WITH FLOW AHEAD OF THE DEEP WESTERN TROUGH
WHICH EVOLVES AGAIN BY LATE WEEK. MUCH OF THE TUESDAY/WEDNESDAY
TIME FRAME LOOKS TO BE FAIRLY WEST WITH SLOW MOVING MOISTURE
TRAJECTORY ALONG AND AHEAD OF TROUGH AXIS. DIURNAL RANGES LOOK TO
BE SMALLER FOR TUESDAY INTO THURSDAY MORNING...WITH SOME TENDENCY
FOR MORE DIURNAL HEATING LATER WEEK...WITH RETURN TO SLIGHTLY
ABOVE NORMAL DAYTIME READINGS...AND MUCH ABOVE NORMAL NIGHTTIME
READINGS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1110 PM CDT FRI SEP 19 2014

A BOUNDARY CONTINUES TO SLOWLY MOVE SOUTHEAST THROUGH NORTHWEST
IOWA AND NORTHEAST NEBRASKA. EXPECT THUNDERSTORMS BEHIND THE FRONT
TO CONTINUE TO PRODUCE THUNDERSTORMS THROUGH 08Z IN THE KSUX AREA.
THESE STORMS SHOULD THEN MOVE SOUTH. AFTER THE CONVECTION MOVES
THROUGH...VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE
PERIOD.

ONLY OTHER CONCERN WILL BE WINDS FROM 15Z SATURDAY THROUGH 00Z
SUNDAY. WINDS EXPECTED TO BE STRONGEST NORTH OF I90 NEAR HON IN
THE LATE AFTERNOON AS SECONDARY COLD FRONT MOVES THROUGH. GUSTS
MAY REACH 30 KTS IN THAT AREA. AROUND KFSD...GUSTS TO 25 KTS ARE
POSSIBLE IN THE AFTERNOON WHILE WINDS WILL REMAIN LESS THAN 20 KTS
AROUND KSUX. NW WINDS WILL REMAIN AROUND 10 KTS THROUGH 06Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...DUX
LONG TERM...CHAPMAN
AVIATION...SCHUMACHER
Hazardous weather outlook, Sep 19, 2:00 PM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
200 PM CDT FRI SEP 19 2014

IAZ003-012>014-020>022-031-032-NEZ013-014-SDZ071-201900-
DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-BUENA VISTA-
WOODBURY-IDA-DIXON-DAKOTA-UNION-
200 PM CDT FRI SEP 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT...WITH THE HIGHEST
CHANCES BETWEEN 7 PM AND 3 AM...ALONG AND SOUTH OF A LINE FROM
YANKTON TO BERESFORD TO ROCK RAPIDS AND WORTHINGTON. WHILE
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STORMS MAY BE
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
ADDITIONALLY...THOSE OUTDOORS SHOULD BE AWARE OF THE POTENTIAL FOR
LIGHTNING THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE AFTER 8 PM THIS EVENING.

IAZ001-002-MNZ080-081-089-090-098-SDZ062-066>070-201900-
LYON IA-OSCEOLA-MURRAY-COTTONWOOD-NOBLES-JACKSON-ROCK-MINNEHAHA-
TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-
200 PM CDT FRI SEP 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE EARLY THIS
EVENING...WITH THE HIGHEST CHANCES BETWEEN 7 PM AND 10PM. A FEW
STRONG STORMS ARE POSSIBLE...BUT WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED. ADDITIONALLY...THOSE OUTDOORS SHOULD BE AWARE OF THE
POTENTIAL FOR LIGHTNING THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE AFTER 8 PM THIS EVENING.

MNZ071-072-097-SDZ038>040-050-052>061-063>065-201900-
LINCOLN MN-LYON MN-PIPESTONE-BEADLE-KINGSBURY-BROOKINGS-GREGORY-
JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-
MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-
200 PM CDT FRI SEP 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

In the hours before

Local storm report, Sep 19, 9:58 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
958 PM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             12 S BERESFORD          42.91N 96.78W
09/19/2014  E1.75 INCH       UNION              SD   PUBLIC

&&

TRM
Local storm report, Sep 19, 10:05 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1005 PM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             3 ENE HUDSON            43.15N 96.39W
09/19/2014  E1.00 INCH       SIOUX              IA   TRAINED SPOTTER

&&

TRM
Local storm report, Sep 19, 10:09 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1009 PM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     STRUBLE                 42.89N 96.19W
09/19/2014                   PLYMOUTH           IA   LAW ENFORCEMENT

            TREE LIMBS DOWN IN TOWN DUE TO STRONG WINDS. NO HAIL
            REPORTED FROM STORM.

&&

TRM
Local storm report, Sep 19, 10:54 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1054 PM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND GST     SANBORN                 43.18N 95.66W
09/19/2014  E60.00 MPH       O'BRIEN            IA   TRAINED SPOTTER

            NUMEROUS 3 TO 6 INCH TREE LIMBS DOWN WITH STRAIGHT LINE
            WINDS ESTIMATED AT LEAST 60 MPH

&&

KHANKO
Local storm report, Sep 19, 10:57 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1057 PM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     6 SW SPENCER            43.10N 95.24W
09/19/2014  E60 MPH          CLAY               IA   TRAINED SPOTTER

            WIND ACCOMPANIED BY MODERATE RAIN, BUT NO HAIL.

&&

TRM
Local storm report, Sep 19, 11:22 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1122 PM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             4 SSW NEWCASTLE         42.60N 96.92W
09/19/2014  E1.00 INCH       DIXON              NE   TRAINED SPOTTER

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 8:44 PM CDTSevere Thunderstorm WarningFSDLyon, Sioux31 min
Sep 19, 9:09 PM CDTSevere Thunderstorm WarningFSDLyon, O'Brien, Osceola, Sioux36 min
Sep 19, 9:42 PM CDTSevere Thunderstorm WarningFSDClay, Dickinson, O'Brien, Osceola33 min
Sep 19, 9:44 PM CDTSevere Thunderstorm WarningFSDLyon, Sioux31 min
Sep 19, 10:18 PM CDTSevere Thunderstorm WarningFSDO'Brien, Osceola27 min
Sep 19, 10:39 PM CDTSevere Thunderstorm WarningFSDClay, O'Brien37 min
Sep 19, 11:21 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Plymouth24 min
Sep 19, 11:40 PM CDTSevere Thunderstorm WarningFSDBuena Vista35 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.